It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pregnancy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-02-2003, 06:00 PM   #1
Senior Member
(female)
 
Join Date: May 2001
Location: Oklahoma
Posts: 155
chick4u HB User
Question question

My boyfriend and I had sex without a condom about 3 days ago and i've been having gas and my stomach feels weird im also on the brith control patch but while I was wearing it last week it was falling off could I be pregnant?? If its a possibility do I need to take the patch off ?? When do I need to take a pregnancy test??

 
Old 09-02-2003, 08:48 PM   #2
Senior Veteran
 
Join Date: Oct 2002
Location: Southern Colorado, US
Posts: 1,303
tinkers HB User
Post

You don't have symptoms within 3 days. You need to wait to take a test until your period is due.

------------------
Tink (Lisa)
EDD 02-04-04
#3 Jordan or Brett
__________________
Courtney 8
Brendan 4
Garrett, born Feb. 9th, 2004

 
Sponsors Lightbulb
   
Old 09-02-2003, 08:52 PM   #3
Senior Veteran
 
Join Date: Jan 2003
Location: BC, Canada
Posts: 623
babygrant HB User
Post

There is a possibility that you are pregnant if the patch wasn't working to the extent it is supposed to be working. You would not be feeling symptoms 3 days after the fact. And about taking the patch off at the posibility of being pregnant, I'm not sure about that one. Maybe call the doctor and ask? I know that there have been babies conceived while on birth control, the mom keeps taking the birth control and then realizes a while later that she is pregnant and those babies turn out okay. But you may want to just double check. Sorry I couldn't help more.

Angela


------------------
EDD with baby #1 for hubby and I September 21st, 2003! It's A BOY!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Anxiety Causing me to Question Relationship? KMH1339 Anxiety 5 07-11-2010 08:48 AM
question on pulse/bp wolverinete High & Low Blood Pressure 3 04-23-2010 02:38 PM
Question Glyburide tracker77 Diabetes 0 04-23-2010 10:16 AM
who diagnosed you with VN initially? charlotte67 Inner Ear Disorders 12 11-11-2007 10:17 AM
Question, About Thyroid Medication, And High Blood Pressure Medication, Interacting.. Jenny C. Thyroid Disorders 12 01-08-2007 12:10 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Seraph (6), cattieos (2), mumovhann (2), kittenkaboodle (2), Xkwizit (2), TwinMamma (2), quinyonna07 (2), Kali333 (2), hillarynotclinton (1), lovelyme (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (857), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:01 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!